Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 166, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Nov 24, 2014, 7:58 AM EST for Fayette County, Union County, Wayne County, Indiana. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 24, 2014, 7:58 AM EST (12:58 UTC)
- Expired
- Nov 24, 2014, 8:30 AM EST
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fayette County, IN, Union County, IN, Wayne County, IN
The radar
The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 24, 8:05 AM EST | TSTM WND DMG | Centerville, IN | TREES WERE KNOCKED DOWN IN CENTERVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
160
WUUS51 KILN 241258
SVRILN
INC041-161-177-241330-
/O.NEW.KILN.SV.W.0166.141124T1258Z-141124T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
758 AM EST MON NOV 24 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN EAST CENTRAL INDIANA...
NORTHERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
NORTHERN UNION COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 830 AM EST.
* AT 757 AM EST...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
EAST GERMANTOWN...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
HAGERSTOWN...
CENTERVILLE...
RICHMOND...
FOUNTAIN CITY...
IN ADDITION...ABINGTON...JACKSONBURG...GOODWINS CORNER...KITCHEL...
WITTS STATION...FRANKLIN...BOSTON AND GREENS FORK ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 134 AND 156...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3980 8523 3987 8522 3988 8521 4000 8521
4001 8520 4001 8482 4000 8481 3962 8482
3958 8525 3978 8526
TIME...MOT...LOC 1258Z 224DEG 27KT 3981 8511
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS2 follow-up statements
755
WWUS51 KILN 241312
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 AM EST MON NOV 24 2014
INC041-241322-
/O.CAN.KILN.SV.W.0166.000000T0000Z-141124T1330Z/
FAYETTE IN-
812 AM EST MON NOV 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE COUNTY IN
EAST CENTRAL INDIANA HAS BEEN CANCELLED...
THE STORMS HAVE MOVED EAST INTO WAYNE AND UNION COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3978 8504 4000 8500 4001 8482 4000 8481
3962 8482 3960 8503 3970 8504 3971 8503
3971 8504
TIME...MOT...LOC 1312Z 234DEG 40KT 3983 8491
$$
INC161-177-241330-
/O.CON.KILN.SV.W.0166.000000T0000Z-141124T1330Z/
UNION IN-WAYNE IN-
812 AM EST MON NOV 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EST
FOR EASTERN WAYNE AND NORTHERN UNION COUNTIES IN EAST CENTRAL
INDIANA...
AT 810 AM EST...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR RICHMOND...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
RICHMOND...WILLIAMSBURG...SPRING GROVE...MIDDLEBORO...
WHITEWATER...BETHEL AND FOUNTAIN CITY.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 144 AND 156...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3978 8504 4000 8500 4001 8482 4000 8481
3962 8482 3960 8503 3970 8504 3971 8503
3971 8504
TIME...MOT...LOC 1312Z 234DEG 40KT 3983 8491
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS862
WWUS51 KILN 241324
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 AM EST MON NOV 24 2014
INC161-177-241333-
/O.EXP.KILN.SV.W.0166.000000T0000Z-141124T1330Z/
UNION IN-WAYNE IN-
824 AM EST MON NOV 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE AND NORTHERN
UNION COUNTIES IN EAST CENTRAL INDIANA WILL EXPIRE AT 830 AM EST...
THE STORMS ARE WEAKENING AND MOVING OUT OF THE WARNED
AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO
EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3978 8504 4000 8500 4001 8482 4000 8481
3962 8482 3960 8503 3970 8504 3971 8503
3971 8504
TIME...MOT...LOC 1323Z 234DEG 40KT 3990 8478
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 24, 6:45 AM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Nov 24, 6:45 AM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
645 AM EST MON NOV 24 2014
.SYNOPSIS...
A STRONG COLD FRONT WILL SWING ACROSS THE REGION TODAY...BRINGING
SHOWERS ALONG WITH WINDY CONDITIONS. MUCH COLDER AIR WILL RUSH IN
BEHIND THE FRONT AND WILL LINGER FOR THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MODELS ARE STILL IN GOOD AGREEMENT IN SWINGING A COLD FRONT
ACROSS THE FA THIS MORNING. AHEAD OF IT AN AREA OF CONVECTION IS
FORECAST TO DEVELOP. STILL SEEING SOME INDICATIONS OF WEAK SFC
BASED INSTABILITY ON A COUPLE OF THE MODELS SO WILL CONTINUE WITH
THE MENTION OF A SLIGHT CHANCE OF THUNDER. BEST COVERAGE OF
CONVECTION COULD IN THE WEST...WITH A WEAKENING TREND AS IT
REACHES THE ERN COUNTIES.
SFC PRESSURE GRADIENT TIGHTENS WITH FROPA THIS MORNING INTO EARLY
AFTERNOON. 50 TO 60 KT LOW LEVEL WILL GET PULLED DOWN IN THE POST
FRONTAL COLD ADVECTION. GUSTS CLOSE TO 50 MPH WILL BE
POSSIBLE...SO CONTINUED THE WIND ADVISORY.
TEMPERATURES WILL PUSH BACK INTO THE MID 60S IN THE FAR EAST
BEFORE FROPA. FOR LOCATIONS IN THE WEST... TEMPERATURES WILL REMAIN
STEADY OR RISE A COUPLE OF DEGREES BEFORE FALLING.
A FEW WRAP AROUND SHOWERS COULD REACH THE NORTHWEST COUNTIES
DURING THE LATE AFTERNOON HOURS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
BY EVENING THE PRESSURE GRADIENT WILL BEGIN TO WEAKEN AND THE
WINDS WILL GRADUALLY SLOW DOWN. LEFT OVER WRAP AROUND SHOWERS WILL
CHANGE OVER TO SNOW AS THICKNESSES FALL. THERE SHOULDNT BE ANY
APPRECIABLE ACCUMULATIONS.
BY TUESDAY MORNING SURFACE HIGH PRESSURE WILL BEGIN TO BUILD IN
AND SHOULD PROVIDE DRY WEATHER...ALTHOUGH A FEW SNOW SHOWERS MAY
LINGER OVER FAR NORTHERN LOCATIONS.
ON TUESDAY NIGHT...THE REGION WILL BE IN BETWEEN SYSTEMS...AS
ENERGY IN THE SRN STREAM AFFECTS THE EAST COAST AND ANOTHER S/W IS
DIGGING DOWN THROUGH THE PLAINS. MODELS ARE SHOWING A WIDE RANGE
IN THE STRENGTH AND PATH OF THIS SYSTEM. RIGHT NOW THE CONSENSUS
IS THAT THE REGION WILL REMAIN DRY ON WEDNESDAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
FOCUS SHIFTS TO WEAKENING CLIPPER LOW DROPPING SE FROM THE UPPER
MS VLY WED AFTN THRU THE OHIO VALLEY WED NIGHT. NUMERICAL MODELS
HAVE BEEN FLIPPING BACK AND FORTH REGARDING HOW FAR SOUTH THIS
SYSTEM DIGS AND TIMING. LATEST DETERMINISTIC RUNS TAKING WEAK SFC
WAVE FROM CENTRAL IL LATE WED AFTN THRU THE TRI-STATE REGION WED
NIGHT. WILL BRING SNOW IN WED EVENING AND CONTINUE INTO THURSDAY.
SOME PCPN MIX WILL BE POSSIBLE ACRS THE SOUTHEAST. HIGHS ON
THURSDAY TO RANGE FROM THE LOWER/MID 30S NW TO LOWER 40 SE.
IN NORTHWEST FLOW AND CAA SOME LINGERING SNOW SHOWERS PSBL THURSDAY
NIGHT. SFC HIGH PRESSURE TO QUICKLY BUILD ACRS THE REGION EARLY ON
FRIDAY WITH A RETURN FLOW DEVELOPING BY AFTN. WAA PCPN TO DEVELOP
DURG THE AFTN WITH THE BULK OF PCPN STAYING TO OUR NORTH. WILL KEEP
AREA DRY THRU FRIDAY NIGHT. CONTD COLD TEMPERATURES WITH HIGHS ON
FRIDAY TO RANGING FROM THE LOWER 30S NW TO THE UPR 30S SE.
WAA PCPN LOOKS TO DEVELOP SAT AFTN BUT WITH MORE UNCERTAINTY
CREEPING INTO THE FCST REGARDING PLACEMENT/TIMING WILL LIMIT POPS TO
SLIGHT CHANCE OF SHOWERS. THE RAIN COULD MIX OR CHANGE TO SNOW SAT
NIGHT. GFS SOLN APPEARS TOO QUICK WITH COLD FRONTAL PASSAGE. WILL
TREND SOLN CLOSER TO SLOWER ECMWF WITH FRONT HOLDING OFF UNTIL EARLY
MONDAY. IN WAA SECTOR CHANCE OF SHOWERS WILL CONTINUE SUNDAY.
TEMPERATURES WILL MODERATE WITH HIGHS ON SUNDAY FROM UPPER 30S
NORTHWEST TO THE UPPER 40S SOUTH.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
CONVECTIVE BAND OF SHOWERS OVER CENTRAL INDIANA MAY SKIRT KDAY FOR
A PERIOD OF TIME THIS MORNING SO CHANGED VCSH TO VCTS AND HAVE AN
HOUR OF TEMPO TS HERE. REMAINING TAF SITES WILL LIKELY NOT GET
INTO THE DEEP CONVECTION AS THIS AREA IS SLATED TO MOVE NORTHEAST
FROM DAYTON AREA AS THE LARGE SCALE FORCING LIFTS NORTHEAST WITH
THE EJECTING LOW PRESSURE CENTER.
MVFR CIGS WILL BE PREVALENT IN THE 2-3KFT RANGE INTO TONIGHT WITH
SOME BREAKUP NOTED AWAY FROM KDAY AFTER ABOUT 5 OR 6. A TRAILING
EDGE OF THE SURFACE TROUGH AND CONTINUED PLACEMENT OF A VORT AXIS
AT H5 OVER THE AREA WOULD HAVE LOW STRATOCU CONTINUE AT KDAY BUT
NOT NEARLY AS LIKELY DURING THE OVERNIGHT HOURS ELSEWHERE. WINDS
WILL ALSO EXHIBIT A MARKED DECREASE TONIGHT.
OUTLOOK...MVFR CIGS POSSIBLE INTO TUESDAY. MVFR CIGS/VSBYS POSSIBLE
WEDNESDAY NIGHT INTO THURSDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...CONIGLIO/SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...AR
AVIATION...FRANKSHazardous weather outlook, Nov 24, 5:04 AM EST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 504 AM EST MON NOV 24 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-251015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 504 AM EST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 24, 7:17 AM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 AM EST MON NOV 24 2014
INZ050-241245-
WAYNE IN-
717 AM EST MON NOV 24 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY THROUGH
745 AM EST...
AT 716 AM EST...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF
HAGERSTOWN...MOVING NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
HAGERSTOWN...FOUNTAIN CITY...JACKSONBURG...FRANKLIN...
GREENS FORK...ECONOMY...WILLIAMSBURG...WHITEWATER AND BETHEL.
LAT...LON 3987 8522 3988 8521 4000 8521 4001 8520
4001 8483 4001 8481 3993 8481 3982 8523
HATZOSSpecial weather statement, Nov 24, 7:43 AM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 AM EST MON NOV 24 2014
OHZ034-042-241330-
DARKE OH-MERCER OH-
743 AM EST MON NOV 24 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MERCER AND
DARKE COUNTIES THROUGH 830 AM EST...
AT 742 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM COSMOS TO 10 MILES NORTH OF RICHMOND...MOVING
NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY...
GREENVILLE...COLDWATER...ANSONIA...CELINA AND VERSAILLES.
ALSO...NORTH DAYTON...HOLLANSBURG...COSMOS...UNION CITY...ROSE
HILL...PALESTINE...WAYNE LAKES...SHARPEYE...BURKETTSVILLE AND SHARPS
CROSSING ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 4062 8445 4036 8446 4035 8443 4007 8443
3997 8481 4054 8481
HATZOSSpecial weather statement, Nov 24, 7:48 AM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
748 AM EST MON NOV 24 2014
INZ050-058-059-066-241315-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-
748 AM EST MON NOV 24 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...FAYETTE...
FRANKLIN AND UNION COUNTIES THROUGH 815 AM EST...
AT 745 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM HAGERSTOWN TO 5 MILES WEST OF BATESVILLE...MOVING
NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...CAMBRIDGE
CITY...OLDENBURG...LAUREL...CONNERSVILLE...CENTERVILLE...
BROOKVILLE...FOUNTAIN CITY...RICHMOND...LIBERTY AND WEST COLLEGE
CORNER.
ALSO...MOUNT AUBURN...BUENA VISTA...BUNKER HILL...HUNTERSVILLE...
COLUMBIA...HAMBURG...EAST GERMANTOWN...ECONOMY...JACKSONBURG AND
ALPINE ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3979 8528 3980 8523 3987 8522 3988 8521
4000 8521 4001 8481 3935 8482 3931 8497
3931 8522 3927 8530 3967 8531
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 7:17 AM EST | Special Weather Statement | ILN | Wayne | 28 min |
| Nov 24, 7:48 AM EST | Special Weather Statement | ILN | Fayette, Franklin, Union, Wayne | 27 min |
| Nov 24, 8:10 AM EST | Special Weather Statement | ILN | Ripley | 35 min |
| Nov 24, 9:10 AM EST | Special Weather Statement | ILN | Dearborn, Ohio, Ripley | 35 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.